Man's hand inflates like a balloon after allergic reaction
A Canadian man could blow up the palm of his hand like a balloon after suffering an allergic reaction to Penicillin.

This was the cringe-worthy moment a Canadian man blew up the palm of his hand like a balloon after suffering an allergic reaction to Penicillin yesterday (12 September).

Tom B. Anderson suffered a fever, for which he was given a dose of penicillin. He experienced an allergic reaction to the medicine which gave him a bodily covered rash. It eventually developed into sacs of dead skin where air pockets could accumulate. The skin of his hand was no longer attached to the flesh. After swelling, the skin was swollen and loose enough to swell up inside like a balloon.

A bodily covered rash eventually developed into sacs of dead skin where air pockets could accumulate

After swelling, the skin was swollen and loose enough to swell up inside like a balloon

Anderson said: "This is after a severe rash went away. My entire body is ashy and peeling. The palms of my hands were red, with some white dots. I could not make a fist. The itching was terrible."

The skin of his hand was no longer attached to the flesh, making him can not make a fist

He later added: "The antibiotics were used in combination to fight cause of high fever and cellulitis and I have been on more than 5 different antibiotics while at the hospital."

Anderson filmed the video at St. Mary's Hospital in the Kitchener area, near Toronto.

Watching video:

Video source: Newsflare

Source: Newsflare

Minh Chi

Got a story for us? Need to tell us about something amazing you’ve seen or done? Want us to investigate something? Get in touch!

Email feedytv.news@gmail.com, and you could even earn money for your stories or tips.